Proceedings of the Imperial Academy

Sur les domaines pseudoconvexes

Kiyosi Oka

Full-text: Open access

Article information

Source
Proc. Imp. Acad. Volume 17, Number 1 (1941), 7-10.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195578912

Digital Object Identifier
doi:10.3792/pia/1195578912

Mathematical Reviews number (MathSciNet)
MR0004318

Zentralblatt MATH identifier
0024.42401

Subjects
Primary: 30.0X

Citation

Oka, Kiyosi. Sur les domaines pseudoconvexes. Proc. Imp. Acad. 17 (1941), no. 1, 7--10. doi:10.3792/pia/1195578912. http://projecteuclid.org/euclid.pja/1195578912.


Export citation